RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2015, Volume 11, Number 2, Pages 319–327 (Mi nd482)  

Original papers

On the control of a robot-ball using two omni-wheels

A. P. Ivanov

Moscow Institute of Physics and Technology Inststitutskii per. 9, Dolgoprudnyi, 141700, Russia

Abstract: We discuss the dynamics of balanced body of spherical shape on a rough plane, managed by the movement of the built-in shell. These two shells are set in relative motion due to rotation of the two symmetrical omni-wheels. It is shown that the ball can be moved to any point on the plane along a straight or (in the case of the initial degeneration) polygonal line. Moreover, any prescribed curvilinear trajectory of the ball center can be followed by appropriate control strategy as far as the diameter, connecting both wheels, is non-vertical.

Keywords: robot-ball, omni-wheel, control of motion

Funding Agency Grant Number
Russian Foundation for Basic Research 14-01-00432
Ministry of Education and Science of the Russian Federation 2014/120


Full text: PDF file (336 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 532.5
MSC: 37J60, 37J35, 70E18, 70F25, 70H45
Received: 05.03.2015
Revised: 26.03.2015

Citation: A. P. Ivanov, “On the control of a robot-ball using two omni-wheels”, Nelin. Dinam., 11:2 (2015), 319–327

Citation in format AMSBIB
\Bibitem{Iva15}
\by A.~P.~Ivanov
\paper On the control of a robot-ball using two omni-wheels
\jour Nelin. Dinam.
\yr 2015
\vol 11
\issue 2
\pages 319--327
\mathnet{http://mi.mathnet.ru/nd482}


Linking options:
  • http://mi.mathnet.ru/eng/nd482
  • http://mi.mathnet.ru/eng/nd/v11/i2/p319

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Нелинейная динамика
    Number of views:
    This page:127
    Full text:38
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019